Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 49 years old from Hyderabad I am a BP patient and am taking tablets from past one year. Last month a had high triglycerides. I am taking Atorvas as advice by the physician. Now I have started getting burning sensation in both my feet and also I am not able to get an erection for intercourse. I do walking every morning for about 30 to 45 minutes. I am undergoing a lot of trauma due to this Can you please advise me what to do or whom to consult Will I get alright again.

1 Doctor Answered
I am 49 years old from Hyderabad 
I am a BP patient and a...
You should take homeopathic medicines for that need to ask some details. And to decrease bp avoid salt diet and eat very light food, avoid fatty, oily food and drink lime luke warm water. And daily eat one apple best for high bp and do yoga in the morning and for triglycerides it is good that you are doing walk but reduce your wt as much as you can and avoid alcohal consumption, ciggrate and eat fewer calorie diet and less sweet products also.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.